A derivation of two transformation formulas contiguous to that of Kummer’s second theorem via a differential equation approach

S. Kodavanji, A. K. Rathie, R. B. Paris

Research output: Contribution to journalArticle

53 Downloads (Pure)

Abstract

The purpose of this note is to provide an alternative proof of two transformation formulas contiguous to that of Kummer’s second transformation for the confluent hypergeometric function 1F1 using a differential equation approach.
Original languageEnglish
Pages (from-to)225-230
Number of pages6
JournalMathematica Aeterna
Volume5
Issue number1
Publication statusPublished - 2015

Fingerprint Dive into the research topics of 'A derivation of two transformation formulas contiguous to that of Kummer’s second theorem via a differential equation approach'. Together they form a unique fingerprint.

  • Cite this